W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
DSF2265 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
11/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2022 , this patient underwent a staged procedure for an arch aortic aneurysm.Total arch replacement and elephant trunk technique was performed on this day and stent graft placement was planned for the next day (b)(6) 2022.On (b)(6) 2022 , using gore® dryseal flex introducer sheaths (dsfs), implant of gore® tag® conformable thoracic stent grafts with active control system (ctag acs) was conducted.When the physician attempted to insert the 22 fr dsf sheath, strong resistance force was observed and insertion could not be made.A 20 fr dsf sheath was used to dilate the access vessels and then, the 22 fr dsf sheath was successfully delivered to the targeted site.The proximal ctag ac was deployed successfully.When the balloon catheter was inflated inside the ctag ac device, it moved distally probably due to blood flow.No endoleak was found after the migration and therefore no treatment was needed.The distal ctag ac was placed without any problems.After withdrawing the dsf sheath, a localized dissection was found near the bifurcation point of the left iliac artery.A bare-metal stent (smart, 8.0 mm x 60 mm) was additionally implanted at the dissected site.The patient tolerated the procedure.